MAUDE Adverse Event Report: STRYKER SPINE-US 10X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

STRYKER SPINE-US 10X23X12DEG-9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 48950102
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 12/28/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the cage was migrated from original position post-operatively.The patient was in pain and underwent revision surgery.
 
Additional Manufacturer Narrative
Method: labelling review and risk assessment.Visual, dimensional, functional and materials analysis could not be performed as device remains implanted in patient.Manufacturing record review and complaint history review could not be performed because lot number was not provided.No information was provided regarding the last step of disc space sizing (the fit and feel of the trial in the disc space).X-ray images, operation notes, and information related to the patient¿s status and postoperative activity were requested but have not been made available.With the available information, the root cause of the reported event cannot be determined.
 
Event or Problem Description

Brand Name
10X23X12DEG-9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8366937
Report Number3004024955-2019-00007
Device Sequence Number11220775
Product Code MAX
UDI-Device Identifier07613327295023
UDI-Public07613327295023
Combination Product (Y/N)N
PMA/510(K) Number
K162262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48950102
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1